# SDR SWIA202053639

- Difficulty date: September 17, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 36,982 hours, 26,855 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Tcas Antenna
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY TCAS ANTENNA DOUBLER CORRODED BETWEEN FS 295.00 AND FS 310.00.  C-CHECK RO 10/22/2020.  REMOVED CORRODED TCAS ANTENNA DOUBLER BETWEEN FS 295 TO FS 310 AND INSTALLED NEW, REF CRJ700 SRM AND DWG.  NO LEAKS NOTED.  COMPLIED WITH TASK CARD.  COMPLETED SKYWEST FORM M-337.
